# SDR AALA202312186407

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 64,845 hours, 26,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING WORK CARD 08C20025006 (DVI-EMERGENCY ESCAPESLIDE AND PRESSURE BOTTLE) POST EO 2523J012 FOUND HEAT SHRINK TUBING MISSING ON GIRT BAR AT R2 SLIDE. MAINTENANCE REPLACED HEAT SHRINK TUBUING AT SLIDE R2 IAW AARD 25-66-00-4.
